# SDR CA970624032

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7170 · Engine Drains
- Part: Fuel Return
- Part number: HC717H0073002
- Condition: Fractured
- Location: Ecol Tank
- Component: HC717H003001
- Stage of operation: TO
- Nature of condition: R, K
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL, WHEN POWER ADVANCED TO 85 PERCENT N2, THE #3 ENGINE EXPERIENCED A POWER ROLL-BACK. TAKEOFF ABORTED. FUEL FOUND LEAKING AT A FITTING ON THE FORWARD SIDE OF THE FIREWALL AT THE 6 O'CLOCK POSITION. THE LEAK WAS TRACED TO A CRACKED ECOLOGY TANK DRAIN LINE, IMMEDIATELY DOWNSTREAM OF THE ECOLOGY TANK. FRACTURE NOT READILY APPARENT AS THE LINE IS COVERED WITH A PROTECTIVE CONDUIT. FLEET CAMPAIGN INITIATED TO DETERMINE EXTENT OF PROBLEM.
